# SDR 6TXA2024041100779

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N251FT
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20315
- Aircraft time: 2,807 hours, 1,450 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON AROUND FL300 WHILE DESCENDING INTO HVN AND ENTERING INTO IMC CONDITIONS, CREW TURNED ON THE ENGINE ANTI-ICE. IMMEDIATELY AFTER, AN AMBER CAS ENG ANTI-ICE FAIL WAS ILLUMINATING.  ALSO CYAN ICE DETECTED CAS APPEARED.
THE CREW RAN THE CORRESPONDING CHECKLIST AND EXIT ICING CONDITIONS SIMULTANEOUSLY.  (ACCORDING TO THE CHECKLIST, IF THE PROBLEM HASN'T BEEN SOLVED BY CHECKLIST, AIRCRAFT MUST LEAVE ICING CONDITIONS AS SOON AS POSSIBLE)  THE CREW INFORMED ATC THAT THEY HAVE AN ANTI-ICE ISSUE AND THEY MUST LEAVE ICING CONDITIONS.  CREW FOUND A GAP BETWEEN TWO LAYERS OF THE CLOUDS AT 17,000’ AND HEADING 180 DEGREES AND REQUESTED ATC TO MAINTAIN THAT ALTITUDE AND HEADING. ABOUT 3 MINUTES LATER, THEY HAVE NO CHOICE BUT TO DESCEND INTO THE CLOUDS AND TRY TO FIND A CLEAR AREA. WE ASK ATC TO DESCEND ASAP INTO A LOWER ALTITUDE AS POSSIBLE.  ATC DECLARED AN EMERGENCY FOR THAT IN ORDER TO GIVE PRIORITY IN TAKING THE AIRCRAFT TO DESTINATION AS SOON AS POSSIBLE.  AT AROUND 10,000 L ENGINE ANTI-ICE STARTED WORKING AND CAS DISAPPEARED.  ACCORDING TO THE ANTI-ICE SYNOPSIS PAGE, L ENGINE ANTI-ICE WAS WORKING AT 10,000’ AND BELOW.  AIRCRAFT WAS GIVEN HEADING FOR THE ILS 02 INTO KHVN.  AIRCRAFT LANDED SAFELY AT KHVN, NO CAS MESSAGE ILLUMINATED UPON LANDING.
